# SDR SWAA2022100541810

- Difficulty date: September 28, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 58,545 hours, 34,703 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-7 CENTER CABIN FLOOR BOARD 232RF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE / [01] EVALUATED PANEL 232RF AND FOUND AREA'S OF PULLED FIBERS ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A. CLEAN AND PREP AREA'S FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-1. VERIFIED MATERIALS AS: BMS 8-201(A141867); BMS 9-3(A10269); BMS 5-28(A125915). IAW B737-700 SRM 53-00050-2R-1 TABLE 201. NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES ON UPPER SURFACE ON PANEL 232RF. IAW B737-700 SRM 53-00-50-2R-1 PAR 3J-M. AAR OVEN BO-O6 150DEG 11-8-22.;[04] REPAIRED DAMAGE ON UPPER SURFACE ON PANEL 232RF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.;[05] VERIFIED STEPS 3-4
